Day 7 coming of Tramadol

Here I am day 7 been on 50mg of Tramadol in a morning.

Started to get used to the lower dose now no side affects for 2 days :)

Going back the doctors Monday I think he will take the remaining 50mg of me. So I suppose I have to go through withdrawal again :(

Still on 100mg at night and that is the one I dread cutting down.

Taking longer than I thought but hey getting there :) Have a great day all Rose

9 Replies

oldestnewest
  • The important thing is that you're getting there! It's difficult so you're doing great. Is there no lower dose pill that you could move down to, like 25mg? As hopefully doc will understand that best to do it slowly and carefully. Good luck.

  • Good Morning Heiix thank you for your reply. The 50mg is the lowest one or I would do the evening one in 25s lol trying not think about that one yet :) lol

  • As helix says the important thing is you're getting there & would guess over the worst hurdle. Is it capsules you're prescribed? If it is maybe it would be worth asking if your GP could change your script to 50mg tablets & cut them in half if he thinks it would help even further? It would be awful if it was something as simple as doing that to help you even further & they've not been offered, if indeed you are on capsules & not tablets.

    Carry on carrying on Rose! You're doing so well. Hope you're well otherwise. x :)

  • Hi no it's tablets :( wonder if I crush them can devide into 4 lol sorry sun getting to me.

    Thank you :)

  • Now, now Rose, you'd better put a hat on! So will he not sanction cutting them in half? Just trying to think of making it as easy as possible for you as you're doing so well otherwise & would hate to think you're struggling more than necessary having recognised a problem & making a decision to do what you know is a difficult process. Really think he should be supporting you as much as possible is what I'm attempting to say.

    Enjoy the sun whilst it's here, I am. It's like a lovely Spanish spring day here on the coast today with a light breeze just arrived after being very still since yesterday & I'm making the most of it as the forecast is set for change at the weekend according to my app! x

  • Thanks nomoreheels it's about 3 days since the side affects stopped suppose start again next week.

    Glad your enjoying the weather we will be spending in the sales saving on fuel :) lol

  • I hope it's not too much of a struggle.

    Sales eh? What a good idea. Good lateral thinking there, like it! ;)

  • Hi Victoria, it can be difficult for some people to come off of drugs like Tramadol, I was prescribed them several months ago I only took two and did not like the feeling they gave me so stopped and relied on pain killers which were useless but at least I was in control of my senses.. Approach your doctor and talk about it that's your first call, it is OK to halve that type of medication to come off it, this scenario happens often with clients that I counsell hang on in there

  • Hi Stoneman thank you can't say I sorry you gave them up.

    I have been on them 10 years I am under the doctor to come of them but got do it slow, going back Monday if I am ok think I will be taken of the morning one.

    I had had enough of feeling rottin fatigue was worse and the side affects if I forgot one enough is enough.

You may also like...